# SDR O2G2007F00000

- Difficulty date: January 17, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N917W
- Make and model: Gulstm GIV
- Aircraft serial: 1158
- Engine: Rroyce TAY6118
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Check Valve
- Part number: 2677TR4TT2
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT 43,000 FT THE AIRCRAFT WOULD NOT MAINTAIN PRESSURIZATION, CREW TOOK AIRCRAFT DOWN TO 22,000 FT AND MAINTAIN AT 8.6.  REMOVED AND REPLACED BAGGAGE DOOR SEAL CHECK VALVE.  (K)
